Re: Get off fentanyl with withdrawls?
My first question would be why do you feel like you have something hanging over your head with the patch? Has somebody made a negative comment about your pain management? I ask because if you're getting good results with a patch, I wouldn't be too quick to want to abandon it. One problem with going to oral meds alone out of concern for control is that you likely won't find the same relief. I tried the same thing after wearing the patch for several years. I developed a rash that I thought was due to the adhesive, so asked my doctor to switch to oral meds. I wouldn't take the meds until the pain started going up, so the morphine had to first counteract the increase in pain, then go to work on keeping my pain down. I finally went back to the patch, as the rash was actually due to fragrance in the laundry soap. I'm in no way advocating one medication over another; I'm not a doctor. I only know that the patch provides continuous relief for me that I can't get in a pill. You might want to explore why you think wearing a patch is somehow causing you to lose control over your meds. I don't discuss my meds with family/friends, because everyone has an opinion and it can be detrimental for me to listen to all the negativity from people who have no idea of what they're talking about. Best of luck.